Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 249, NWS Fort Worth, TX

May 29, 2016Eastland County, Palo Pinto County, Stephens County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 29, 2016, 11:01 PM CDT for Eastland County, Palo Pinto County, Stephens County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 11:01 PM CDT (04:01 UTC)
Expired
May 30, 2016, 12:00 AM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Eastland County, TX, Palo Pinto County, TX, Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 54 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:10 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1610 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1610 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

227 
WUUS54 KFWD 300401
SVRFWD
TXC133-363-429-300500-
/O.NEW.KFWD.SV.W.0249.160530T0401Z-160530T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTLAND COUNTY IN NORTH CENTRAL TEXAS...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...
  WESTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL MIDNIGHT CDT

* AT 1100 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CRYSTAL FALLS TO NEAR ATWELL...MOVING NORTHEAST
  AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CRYSTAL FALLS AROUND 1105 PM CDT. 
  CISCO AROUND 1125 PM CDT. 
  EASTLAND AROUND 1155 PM CDT. 
  RANGER AROUND 1200 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE...CARBON AND STRAWN.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 361.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3295 9910 3295 9843 3300 9843 3301 9824
      3220 9866 3208 9912
TIME...MOT...LOC 0400Z 243DEG 19KT 3295 9884 3227 9910 

HAIL...1.00IN
WIND...60MPH
 
$$

JLDUNN
2 follow-up statements
276 
WWUS54 KFWD 300440
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1140 PM CDT SUN MAY 29 2016

TXC363-300449-
/O.CAN.KFWD.SV.W.0249.000000T0000Z-160530T0500Z/
PALO PINTO TX-
1140 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PALO PINTO COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3269 9910 3286 9858 3252 9858 3251 9853
      3247 9852 3220 9866 3208 9912
TIME...MOT...LOC 0439Z 281DEG 28KT 3276 9858 3237 9874 3217 9901 

$$

TXC133-429-300500-
/O.CON.KFWD.SV.W.0249.000000T0000Z-160530T0500Z/
EASTLAND TX-STEPHENS TX-
1140 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EASTLAND AND SOUTHERN STEPHENS COUNTIES...

AT 1139 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF POSSUM KINGDOM STATE PARK TO NEAR
EASTLAND TO NEAR RISING STAR...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  RANGER AROUND 1145 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. A
FLASH FLOOD WARNING IS IN EFFECT UNTIL 230 AM.

&&

LAT...LON 3269 9910 3286 9858 3252 9858 3251 9853
      3247 9852 3220 9866 3208 9912
TIME...MOT...LOC 0439Z 281DEG 28KT 3276 9858 3237 9874 3217 9901 

HAIL...0.75IN
WIND...60MPH
 
$$

JLDUNN
278 
WWUS54 KFWD 300456
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CDT SUN MAY 29 2016

TXC133-429-300505-
/O.EXP.KFWD.SV.W.0249.000000T0000Z-160530T0500Z/
EASTLAND TX-STEPHENS TX-
1156 PM CDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTLAND AND SOUTHERN STEPHENS
COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS. A FLASH FLOOD WARNING IS IN EFFECT UNTIL 230 AM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3269 9910 3286 9858 3252 9858 3251 9853
      3247 9852 3220 9866 3208 9912
TIME...MOT...LOC 0454Z 243DEG 19KT 3276 9858 3237 9874 3217 9901 

$$

JLDUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:18 PM CDT, 3 hours 43 minutes earlier.

Area forecast discussion, May 29, 7:18 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
718 PM CDT SUN MAY 29 2016

.AVIATION...
The primary aviation weather concern Tonight through Monday
morning will be timing convection. Clusters of storms will
continue across the Metroplex TAF sites through sunset. Impacts
will be brief with mainly heavy rainfall, small hail and gusty
winds. Storms should weaken with the loss of surface heating.
However...the storms approaching from the northwest should
organize into a convective complex with a developing low level
jet overnight. These storms should impact the Metroplex TAF sites
between about 05Z and 10Z. Storms should weaken as they move south
and will have less of an impact on Waco overnight/Monday morning
so will just carry VCTS between 07Z and 10Z. The complex of storms
will exit the region before midday Monday.

Some brief MVFR ceilings are likely with and behind the storm
complex overnight/Monday morning, otherwise VFR conditions are
expected Tonight through Monday.

A southeast wind will continue between 6 and 12 knots except for
some strong and gusty winds in and near thunderstorms.

79

&&

.PREV DISCUSSION... /ISSUED 312 PM CDT SUN MAY 29 2016/
Another week, but the forecast remains the same. Each afternoon,
there will be showers and thunderstorms developing across the
western half of Texas and eventually moving east. Over the next
several days, we will likely see more time without rain than with
rain, but the rain chances will not go away until late in the week
and possibly the weekend. Severe chances this week are lower than
usual for this time of year, with locally heavy rainfall being the
primary threat late Tuesday and Wednesday.

For today and Memorial Day, the forecast should sound familiar.
Thunderstorms are once again ongoing in the Texas panhandle, as
well as just east of the caprock escarpment along a dry line.
These storms will eventually form this evening's mesoscale
complex, and will once again move through much of the area during
the overnight hours. Ahead of the dry line, there is some
destabilization going on with the sunshine and abundant low level
moisture, as dew points remain in the mid 60s. Surface based CAPE
is running from 1000 to 3500 J/kg across North and Central Texas,
which means we could see a few storms develop before 6 PM. Even
so, the chance for rain will increase after 9 PM for most areas.
Memorial Day itself will not be a washout, as the overnight storms
will diminish early in the day, leaving most of Monday with a mix
of sunshine and clouds, before the cycle repeats itself.

Attention then turns to the midweek system, which will likely have
more of an impact on many of us. Low level and mid level moisture
will still be with us by Tuesday night and Wednesday, while upper
level lift will increase as an upper level low moves closer to
North and Central Texas at the same time the next front gets here.
All of this will combine for higher chances for showers and
thunderstorms. Moisture, lift, and instability will be in place,
while the wind shear will not necessarily be favorable for
widespread severe storms. However, the lack of wind shear will
allow for storms to be slow moving and efficient rainfall
producers. If the current forecast holds true, this would produce
a fairly large area of 2 inch rainfall across portions of the
region. This has the potential to cause some flooding issues in
North Texas, mainly from the rate of rainfall, and not necessarily
the storm total amounts of rainfall. As more details are known,
there is the potential for watches being issued. Since the heaviest
rainfall will likely be tied to the exact positions of the surface
and upper air features, confidence is too low at this time to
pinpoint areas for any flood watches.

Fox

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    68  87  70  85  69 /  50  30  30  50  60
Waco                69  87  68  86  69 /  50  30  30  50  50
Paris               67  84  67  82  68 /  30  20  20  40  50
Denton              66  86  68  84  68 /  50  30  30  50  70
McKinney            66  85  67  86  68 /  40  30  20  40  60
Dallas              69  88  71  85  70 /  40  30  30  50  60
Terrell             69  86  68  86  68 /  40  20  20  40  50
Corsicana           69  86  69  85  69 /  40  20  20  40  50
Temple              68  84  68  84  70 /  50  30  30  50  50
Mineral Wells       67  85  67  84  67 /  60  30  30  50  70

&&

.FWD Watches/Warnings/Advisories...
None.
&&

79/82
Hazardous weather outlook, May 29, 3:52 PM CDT, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT SUN MAY 29 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
352 PM CDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH TEXAS
THIS EVENING. THE ENVIRONMENT ACROSS THE REGION IS QUITE UNSTABLE
AND ANY STORMS THAT DEVELOP COULD BE SEVERE WITH MAINLY A DAMAGING
WIND AND HAIL THREAT.

LATER TONIGHT...THUNDERSTORMS THAT HAVE DEVELOPED ACROSS WEST
TEXAS MAY APPROACH NORTH TEXAS. IF THESE STORMS MAKE IT INTO THE
AREA...SOME COULD BE SEVERE WITH DAMAGING WINDS. BEST CHANCES FOR
STORMS OVERNIGHT WILL BE WEST OF INTERSTATE 35.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
MONDAY THROUGH FRIDAY. SOME SEVERE WEATHER WILL BE POSSIBLE
DURING THIS TIME...AS WELL AS HEAVY RAIN THAT MAY LEAD TO
LOCALIZED FLOODING.

THE BEST CHANCE FOR THUNDERSTORMS WILL BE LATE TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS A COLD FRONT MOVES INTO THE AREA. WHILE
SOME SEVERE WEATHER WILL BE POSSIBLE...THERE IS ALSO A THREAT FOR
HEAVY RAINFALL WHICH MAY LEAD TO SOME FLOODING.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING INTO THE
OVERNIGHT HOURS.

DUNN

In the hours before

Local storm report, May 29, 7:59 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             3 NE MCKINNEY           33.23N  96.58W
05/29/2016  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED 3 NORTHEAST OF MCKINNEY AT
            THE INTERSECTION OF FM 455 AND TX 5.
Local storm report, May 29, 8:05 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             5 S TOM BEAN            33.45N  96.48W
05/29/2016  E2.00 INCH       GRAYSON            TX   TRAINED SPOTTER

            2 INCH SIZE HAIL REPORTED 5 MILES SOUTH OF TOM BEAN.
Local storm report, May 29, 8:37 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             SAVOY                   33.60N  96.36W
05/29/2016  E1.75 INCH       FANNIN             TX   TRAINED SPOTTER

            SPOTTER REPORTS 1.75 INCH HAIL IN SAVOY, TX.
Special weather statement, May 29, 8:50 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 PM CDT SUN MAY 29 2016

TXZ121-300215-
KAUFMAN-
850 PM CDT SUN MAY 29 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN KAUFMAN COUNTY...

AT 850 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER COMBINE...OR
NEAR SEAGOVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TERRELL...SEAGOVILLE...FORNEY...KAUFMAN...CRANDALL...COMBINE...TALTY...POST
OAK BEND CITY...ROSSER...OAK RIDGE AND LAWRENCE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 487 AND 503.

LAT...LON 3245 9647 3244 9648 3248 9651 3250 9650
      3251 9651 3251 9650 3253 9651 3254 9653
      3255 9652 3268 9652 3281 9643 3282 9608
      3281 9608
TIME...MOT...LOC 0150Z 221DEG 18KT 3261 9649

79
Local storm report, May 29, 9:39 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
939 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             4 E VAN ALSTYNE         33.42N  96.51W
05/29/2016  E1.75 INCH       GRAYSON            TX   PUBLIC

            PICTURE VIA TWITTER OF GOLF BALL SIZED HAIL 4 MILES EAST
            OF VAN ALSTYNE.
Special weather statement, May 29, 10:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT SUN MAY 29 2016

TXZ129-300415-
EASTLAND TX-
1048 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EASTLAND COUNTY UNTIL
1115 PM CDT...

AT 1047 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NORTHWEST OF CISCO...MOVING SOUTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND AND CISCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.

&&

LAT...LON 3251 9911 3251 9874 3217 9888 3218 9912
TIME...MOT...LOC 0347Z 309DEG 10KT 3242 9906

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSpecial Weather StatementFWDCollin, Rockwall22 min
May 29, 7:24 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson66 min
May 29, 7:29 PM CDTSpecial Weather StatementFWDLamar31 min
May 29, 7:37 PM CDTAreal Flood AdvisoryFWDCollin, Rockwall113 min
May 29, 8:02 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson58 min
May 29, 8:10 PM CDTSevere Thunderstorm WarningFWDYoung65 min
May 29, 8:20 PM CDTTornado Warning Tornado observedFWDYoung25 min
May 29, 8:50 PM CDTSpecial Weather StatementFWDKaufman25 min
May 29, 8:56 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman64 min
May 29, 9:12 PM CDTSevere Thunderstorm WarningFWDYoung48 min
May 29, 9:14 PM CDTFlash Flood WarningFWDYoung3 hr
May 29, 9:35 PM CDTFlash Flood WarningFWDDallas, Ellis, Kaufman3 hr
May 29, 9:54 PM CDTSevere Thunderstorm WarningFWDStephens66 min
May 29, 10:01 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Kaufman59 min
May 29, 10:36 PM CDTFlash Flood WarningFWDYoung84 min
May 29, 10:48 PM CDTSpecial Weather StatementFWDEastland27 min
May 29, 11:01 PM CDTRiver Flood WarningFWDDallas22 hr
May 29, 11:26 PM CDTAreal Flood AdvisoryFWDEastland, Stephens2 hr
May 29, 11:32 PM CDTFlash Flood WarningFWDEastland, Stephens3 hr
May 29, 11:57 PM CDTRiver Flood WarningFWDStephens31 hr
May 29, 11:59 PM CDTFlash Flood WarningFWDYoung4 hr
May 30, 12:26 AM CDTSpecial Weather StatementFWDComanche, Eastland, Erath64 min
May 30, 12:32 AM CDTAreal Flood AdvisoryFWDJack, Wise118 min
May 30, 12:40 AM CDTAreal Flood AdvisoryFWDPalo Pinto2 hr
May 30, 1:19 AM CDTSevere Thunderstorm WarningFWDErath, Hood41 min
May 30, 1:29 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker46 min
May 30, 1:35 AM CDTSpecial Weather StatementFWDComanche55 min
May 30, 1:54 AM CDTSpecial Weather StatementFWDJohnson, Tarrant51 min
May 30, 2:04 AM CDTSpecial Weather StatementFWDErath41 min
May 30, 2:10 AM CDTSpecial Weather StatementFWDMills65 min
May 30, 2:15 AM CDTAreal Flood WarningFWDEastland, Stephens6 hr
May 30, 2:25 AM CDTSpecial Weather StatementFWDHamilton50 min
May 30, 2:55 AM CDTSpecial Weather StatementFWDCoryell, Hamilton, Lampasas65 min
May 30, 3:05 AM CDTRiver Flood WarningFWDComanche43 hr
May 30, 3:15 AM CDTSpecial Weather StatementFWDLampasas60 min
May 30, 3:44 AM CDTRiver Flood WarningFWDHunt44 hr
May 30, 3:44 AM CDTRiver Flood WarningFWDHunt, Rockwall31 hr
May 30, 8:11 AM CDTAreal Flood WarningFWDEastland3 hr
May 30, 9:07 AM CDTRiver Flood WarningFWDDenton56 hr
May 30, 9:07 AM CDTRiver Flood WarningFWDHenderson, Navarro13 days
May 30, 9:25 AM CDTRiver Flood WarningFWDParker7 days

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.